# SDR SWAA2023111012137

- Difficulty date: October 18, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 60,033 hours, 39,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED<[01] CRACK ON SCUFF PLATE FOUND TO BE OUT OF LIMITS AS PER SRM 53-60-15-1A-1;[02] WELDED CRACK ON THE CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-60-15-2R-1 PARAGRAPH 4.B. (4) AND BAC 5975.  APPLIED A CHEMICAL CONVERSION COATING TO THE BARE ALUMINUM SURFACES PER SOPM 20-43-03 TYPE 2; CLASS A OR C AND SRM 53-60-15-2R-1 PARAGRAPH 4.B. (6)  APPLIED 2 LAYERS OF BMS 10-11 TYPE 1 PRIMER TO THE INNER SURFACES OF THE CORNER SCUFF PLATE PER SRM 53-60-15-2R-1 PARAGRAPH 4.B. (7) ; REFER TO SOPM 20-41-02;[03] VERIFIED CORRECTIVE ACTIONS AND MEASUREMENTS TABLE. CARD COMPLETE.
